Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On an equivalent definition of the transfinite diameter


Authors: Philip Davis and Henry Pollak
Journal: Proc. Amer. Math. Soc. 3 (1952), 152-155
MSC: Primary 42.4X
MathSciNet review: 0047201
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Untersuchungen über die konformen Abbildungen von festen und veränderlichen Gebieten, Math. Ann. 72 (1912), no. 1, 107–144 (German). MR 1511688, 10.1007/BF01456892
  • [2] T. Carleman, Ueber die Approximation analytischer Funktionen durch lineare Aggregate von vorgegebenen Potenzen, Archiv foer Mathematik, Astronomi och Fysik vol. 17 (1922).
  • [3] G. Pólya and G. Szegö, Ueber den transfiniten Durchmesser von ebenen und raeumlichen Punktmengen, J. Reine Angew. Math. vol. 165 (1931).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047201-2
Article copyright: © Copyright 1952 American Mathematical Society